MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117320
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the edge of the 3dmax light mesh was noted to be broken.This was reported as an out of box event.Photo provided shows a 3dmax light mesh within its clamshell tray.Due to the mesh being inside the clamshell tray the edges of the mesh are not clearly visible.Photo does not assist in determining root cause.As reported the sample is being returned for evaluation; however, has not been received.At this time, no conclusions can be made.If/when the sample is returned and evaluated a supplemental mdr will be submitted.Review of the manufacturing records was performed and found that the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in june 2021.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
 
Event or Problem Description
As reported, when the nurse opened the sterile packing of the 3dmax light mesh for installation, they noticed that the edge of the mesh was broken and was not used.It was reported that the box was completely sealed and there was no damage noted on inner or outer package.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, the edge of the 3dmax light mesh was noted to be broken.This was reported as an out of box event.Photo provided shows a 3dmax light mesh within its clamshell tray.Due to the mesh being inside the clamshell tray the edges of the mesh are not clearly visible.Photo does not assist in determining root cause.As reported the sample is being returned for evaluation; however, has not been received.At this time, no conclusions can be made.If/when the sample is returned and evaluated a supplemental mdr will be submitted.Review of the manufacturing records was performed and found that the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in june 2021.H10: addendum: this is an addendum to the initial mdr to document the sample evaluation results.Evaluation of the sample shows the mesh has been visibly handled indicated by body fluid contamination on the mesh.Evaluation confirms there is a tear in the edge seal which starts at the seal and travels into the mesh.A tear of this nature would not be an out of the box condition and can present with forces applied to mesh.No manufacturing anomalies were found.Based on sample evaluation and investigation performed, the likely root cause is forces applied to the mesh during user/device interface.Updated fields: b4, d9, g3, g6, h2, h3, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : sample evaluated.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key18958284
Report Number1213643-2024-00097
Device Sequence Number9345974
Product Code FTL
UDI-Device Identifier00801741031052
UDI-Public(01)00801741031052
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Catalogue Number0117320
Device Lot NumberHUFS0333
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown